UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/22023

タイトル: On the $\SU$ representation space of the Brieskorn homology spheres
著者: Khoi, Vu The
発行日: 2007年12月28日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 4, Page 499-510
抄録: We give an explicit parameterization of the $\SU$ representation space of the Brieskorn homology spheres using the trace coordinates. As an application, we give an example of a Brieskorn homology sphere for which the orbifold Toledo invariant defined by M.~Krebs does not distinguish all the connected components of the $\PU$ representation space.
URI: http://hdl.handle.net/2261/22023
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140401.pdf136.24 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください